# SDR CALA2025042104034

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 113,006 hours, 14,879 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overserviced
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

ELEC GEN DRIVE R EICAS ADVISORY RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).FLIGHT CREW PERFORMED QRH IDG DISCONNECTED,MAINTENANCE PROCEDURE CARRIED OUT.   FOUND NR 2 IDG WAS OVER SERVICED. REPLACED ROLS REF AMM 24-11-15. DRAIN EXCESS OIL FROM IDG, RECONNECTED IDG AND PERFORMED IDLE RUN. NEED NEW IDG.   REMOVED IDG  UP TO SUBTASK 24-11-01-020-004-001 STEP E REMOVE THE PHASE LEADS.  REMOVED ENGINE #2 IDG IN REF AMM 24-11-01. INSTALLED NEW IDG UP TO SEC 8, D, 1 OF AMM 24-11-01.   ACCOMPLISHED IDT PER GMM 09-10-05 CONTINUE INSTALLATION OF IDG REF AMM 24-11-01 UP TO AND INCLUDING STEP 13 OF THE AMM AFTER FLUSHED ONE MORE TIME, NO FUEL SMELL NOTED. PERFORMED OPS CHECK, LEAK CHECK, AND DISCONNECT CHECK REF AMM 24-11-01, AND 24-11-00. ALL CHECKS GOOD, NO LEAKS.
